Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fluttering feeling under the rib cage, burning sensation above pubic area. On diet pills and birth control. Symptoms related?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hi I'm a 18 year old female. I weigh aprox. 116. I'm taking a diet pill but I'm also on lexapro,Trazadone, and a birth control. I've been having a fluttering feeling under my left rib cage it comes and goes but when I move it also feels like it's moving but within the same area. I've also been having burning sensations just above my pubic area could they be connected?
Posted Thu, 12 Apr 2012 in Women's Health
Answered by Dr. Rakhi Tayal 43 minutes later

Thanks for posting your query.

The symptoms of fluttering in the chest can be due to the side effect of diet pill that you are taking.

You need to check with the active ingredients of the pill, as most of such pills cause cardiac stimulation and increase the work load on the heart. You can also stop taking the diet pill for a few days and see if your symptoms improve.

Burning sensations above the pubic area is not likely to be related with the medicines you are taking. This seems to be a nerve related paraesthesia and taking methylcobalamin supplements can help with your symptoms.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
If you are satisfied with the answer I request you to accept the answer.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor